Translator Disclaimer
2012 The Stability of Gauss Model Having One-Prey and Two-Predators
A. Farajzadeh, M. H. Rahmani Doust, F. Haghighifar, D. Baleanu
Abstr. Appl. Anal. 2012(SI12): 1-9 (2012). DOI: 10.1155/2012/219640

Abstract

The study of the dynamics of predator-prey interactions can be recognized as a major issue in mathematical biology. In the present paper, some Gauss predator-prey models in which three ecologically interacting species have been considered and the behavior of their solutions in the stability aspect have been investigated. The main aim of this paper is to consider the local and global stability properties of the equilibrium points for represented systems. Finally, stability of some examples of Gauss model with one prey and two predators is discussed.

Citation

Download Citation

A. Farajzadeh. M. H. Rahmani Doust. F. Haghighifar. D. Baleanu. "The Stability of Gauss Model Having One-Prey and Two-Predators." Abstr. Appl. Anal. 2012 (SI12) 1 - 9, 2012. https://doi.org/10.1155/2012/219640

Information

Published: 2012
First available in Project Euclid: 15 February 2012

zbMATH: 1234.34034
MathSciNet: MR2872297
Digital Object Identifier: 10.1155/2012/219640

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.2012 • No. SI12 • 2012
Back to Top